# SDR DALA2019031301664

- Difficulty date: March 12, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 47,348 hours, 32,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FRAME AND CHANNEL STA Y=1023 BTW LONGS 29L AND 29R (5331-2001)(C2). NRC 00313: CORROSION LEVEL 2, FRAME AND CHANNEL STA Y=1023 BTW LONGS 29L AND 29R WERE REPLACED PER SRM 51-41-02-0G AND 51-41-05-0G. (LP #0981974)
